Nsaids

Nonsteroidal anti-inflammatory drugs (NSAIDs) are a group of drugs that are used to treat pain and inflammation. Painkillers like Aspirin, Ibuprofen, Naproxen, and Diclofenac belong to this group. The most commonly used medicine for fever that is Paracetamol is also an NSAID.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it necessary to take DMARDs for psoriatic arthritis?

Query: Hi doctor, I am a 40-year-old female with presumed psoriatic arthritis. At the onset, I had mild, intermittent finger swelling and pain over five years ago, also, intermittent SI joint pain. SI joint X-ray only mentions mild sclerosis. Recent hand X-rays show three small erosions in my fourth and f...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query. DMARDs (disease-modifying anti-rheumatic drugs) are considered first-line drugs for psoriatic arthritis, especially in patients who are non-responsive to NSAIDs (non-steroidal anti-inflammatory drugs). However, in patients with good responses...  Read Full »

Can you carry on exercising with knee pain?

Query: Hi doctor, I am a 24 year old female. My height is 5'5" and weight is 58 kg. I am a cyclist and, to a lesser extent, a runner. For the past one week, I have been getting pain in the back of my left knee. It hurts when I walk and not just doing sport. It is the movement of pushing off from the groun...  Read Full »


Dr. Atul Prakash

Answer: Hello, Welcome to icliniq.com. From your description, it appears that you may have anterior knee pain which sometimes presents as pain at the back of the knee. The second possibility is that you have over done your exercise and hamstrings are sore and the lower end of the knee cap is inflamed. Eith...  Read Full »

How can we treat hematoma at home?

Query: Hello doctor, I am a 47-year-old female, and I weigh 140 Ibs. The only medications I am currently taking are birth control pills and the tablet Wellbutrin. Four days ago, I injured my thigh when climbing onto a boat. A wave knocked a protruding metal knob into my thigh. It has developed a hematoma...  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thank you for your query. I can understand your concern. You have been suffering from painful hematoma and difficulty walking due to trauma on your thigh. According to the picture provided here, you are suffering from hematoma with bruises due to trauma. In addition, l...  Read Full »

Is it safe to take the COVID vaccine in patients with rheumatoid arthritis?

Query: Hello doctor, My mother aging 56-year-old, has rheumatoid arthritis for almost seven years. She also has high blood pressure for 20 years. She has got an appointment for a the COVID-19 vaccine in a few days. I wondered if it is reasonably safe for her to get the vaccine given her condition, which I...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com I went through your report (attachments removed to protect the patient's identity). It is absolutely safe to get the COVID vaccine, and for the patient with rheumatoid arthritis, it is mandatory to get vaccinated as early as possible because these patients are on ...  Read Full »

Is neck straightening a cause for right-sided neck and shoulder pain?

Query: Hello doctor,For the past two weeks, I have been having on and off pain on my right side of the neck. Occasionally, there is pain on my shoulder and shooting or throbbing pain down my right arm. Sometimes I feel some soreness on the left side of my back, but that is usually not as bad as the right. ...  Read Full »


Dr. Ismail Kabakus

Answer: Hello, Welcome to icliniq.com. There is cervical spinal straightening, usually due to postural abnormality, due to prolonged stay in front of laptops. The good news inter-vertebral discs are healthy, so there is no irreversible damage. There is an only minimal bulging of the disc at C 4-5 and C 5-...  Read Full »

Is it possible for Lithium and Ibuprofen interaction to result in neurological toxicity?

Query: Hi doctor, I am a 27-year-old female. I have been taking Lithium 1200 mg for five years. Last year, I got an injury and it required regular pain management. So I was told to take Ibuprofen at a maximum dose. Within a week, I developed ataxia, muscle weakness, and spasticity, memory loss, polyuria...  Read Full »


Dr. Nagaraj Patil

Answer: Hi,Welcome to icliniq.com.It is purely drug to drug interaction and it is well known with lithium. In fact, lithium interacts with many drugs and it is one of the drugs having a narrow therapeutic index. The symptoms of lithium toxicity can develop even with the absence of kidney damage as they are ...  Read Full »

Can someone with subserosal fibroid get pregnant?

Query: Hello doctor, I am a dentist by profession, diagnosed with a subserosal fibroid 56 x 39 mm at post myometrium with an endowment thickness of 7.4 mm, which reduced to 5.4 mm in the last month ultrasonography with no increase in the size of the fibroid. After the first diagnosis, my doctor put me on ...  Read Full »


Dr. R Balakrishnan Menon

Answer: Hello, Welcome to icliniq.com. Let me start by putting forth few basic facts about fibroid and their management. Many of which may be well known to you. Each point has a point in your history and direction. Fibroids are the most common uterine benign tumors. They usually never appear single. O...  Read Full »

Is there any blood test to diagnose drug allergy?

Query: Hi doctor,I am allergic to NSAIDs. The reaction includes intense swelling of the face and difficulty in breathing. When I had my first baby, I was taken in for an emergency C-section. But due to my allergy, they were unable to administer the drugs they would usually give post-surgery. I was given Pa...  Read Full »


Dr. J N Naidu

Answer: Hi, Welcome to icliniq.com. You did not mention which NSAIDs (nonsteroidal anti-inflammatory drugs) gave allergic reaction. Chemically NSAIDs may be different. You may be allergic to one group of NSAIDs, not necessarily to other group. Definetely there are alternatives. Feel free to contact for f...  Read Full »

Does intake of Esomeprazole worsen the condition of inflammation present in the stomach?

Query: Hi doctor, I had an endoscopy last year and I was diagnosed with inflammation in the stomach. I was taking Esomeprazole 40 mg till the beginning of this month. My condition got worse and I got inflammation on the left side of the stomach below my breast. I got nausea and my left jaw had a throbbing...  Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hi, Welcome to icliniq.com. I am not able to see the description of the endoscopy report. I can see only the images (attachment removed to protect patient identity) which show an ulcer. Some degree of erythema is present and it does not suggest a diagnosis. Please mention whether you have done a b...  Read Full »

Does sore vagina after frequent sex occur due to fungal infection?

Query: Hello doctor, Last week I had sex every day. We did not use lube. It was sort of intense. It did hurt quite a bit, and I had the pleasure at the same time. This week when I woke up, I felt a burning sting near my vagina opening, and it feels similar to urine infection but no burning when I urinat...  Read Full »


Dr. Sameer Kumar

Answer: Hello, Welcome to icliniq.com. The description you have given emulates that you may have experienced vaginal frictional lesions causing the burning and soreness. Fungal infection is present if the discharge is persistent and thick curdy like with itching. It would be best if you can share pictur...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.